This shop uses cookies and other technologies so that we can improve your experience on our sites.
Lemsip Multi Relief Capsules
  • Lemsip Multi Relief Capsules

Lemsip Multi Relief Capsules

€8.30
VAT included
For the treatment of cold & flu symptoms including fever, headache,sore throat, pain and blocked or running noses, congestion, chesty coughs.
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!
Lemsip Multi-relief capsules for fever, headache, chesty cough, sore throat, sinus and nasal congestion, body aches and pains. Contains 500mg of paracetamol, phenylephrine as a decongestant and gauifenesin for a chesty cough.
5000158067806

Data sheet

Size
16
Type of Product
Tablets

Adults (over 16 years and over): Two capsules every 4-6 hours to a maximum of four doses in any 24 hours. Do not exceed eight capsules in any 24 hours. Children (12-15 years): One capsule every 4-6 hours to a maximum of four doses in any 24 hours. Do not exceed 4 capsules in any 24 hours.

Each capsule contains paracetamol 500mg, phenylephrine hydrochloride 6.1mg and guaifenesin 100mg